# SDR AALA20090521TUL30

- Difficulty date: May 5, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 64,002 hours, 33,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION FOUND IN NUMEROUS AREAS ON HORIZONTAL AND VERTICAL LEG OF AFT CARGO DOOR BEAM.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-3
